| Model Number |
SN60WF |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that during intraocular lens (iol) implantation procedure, the haptic was not working.The lens was removed in an initial procedure.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).